# SDR WRXR20250321001

- Difficulty date: March 21, 2025
- Submitted: March 21, 2025
- Operation: General aviation
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67033202
- Condition: Cracked
- Location: Zone 200
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK 0.60 LONG ON RH FLOOR BEAM P/N CC670-33202 LOCATED AT RBL12 AT APPROXIMATELY FS221.73. FABRICATED A -1 ANGLE, COMPLIED WITH REO 690-53-11-1947 REV --.
